# SDR CALA2023101703094

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 68,892 hours, 24,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Light
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT 90KTS DUE TO FWD ENTRY DOOR LIGHT..FA CYCLED DO OR HANDLE...DOOR SHOWED CLSD CREW ADVISED ONCE PULLED OF ACTIVE RNWY DOOR 1L ENTRY DOOR HANDLE WAS CYCLED FROM INSIDE, VISUALLY CHECKED NO OBSTRUCTIONS AND INDICATION NOW NORMAL. NO PREVIOUS HISTORY AND CAPT OKAY FOR FURTHER FLIGHT. ITERM OPEN FOR EVENT - LW SPD ABORT 90KNTS NO FURTHER ACTION REQUIRED.
